Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 26, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 1, 2015, 7:46 PM EDT for Pulaski County, Kentucky. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 7:46 PM EDT (23:46 UTC)
- Expired
- Jul 2, 2015, 12:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Pulaski County, KY
The radar
The Louisville radar (KLVX), 143 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:15 PM EDT | FLASH FLOOD | Nancy, KY | A WEATHER SERVICE EMPLOYEE REPORTED THAT HE OBSERVED 6 TO 12 INCHES OF WATER FLOWING ACROSS BURNETT ROAD IN NANCY. |
| Jul 1, 9:15 PM EDT | FLASH FLOOD | Somerset, KY | NUMEROUS ROADS WERE CLOSED OR IMPASSABLE DUE TO FLOODING IN SOUTHERN PULASKI COUNTY. THE LIST OF ROADS INCLUDES SLATE BRANCH ROAD...OAK HILL ROAD...AND HWY 192. THERE WERE ALSO REPORTS AND PHOTOGRAPHS OF AUTOMOBILES STRANDED IN FLOOD WATERS ON HIGHWAY 27 IN SO |
| Jul 1, 9:57 PM EDT | HEAVY RAIN 2 | 1 S Somerset, KY | A MEMBER OF THE PUBLIC ESTIMATED THAT OVER 2 INCHES OF RAIN HAD FALLEN AT HER RESIDENCE NEAR SOMERSET SINCE AROUND 8 PM. CORRECTED TIME OF REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
102
WGUS53 KJKL 012346
FFWJKL
KYC199-020245-
/O.NEW.KJKL.FF.W.0026.150701T2346Z-150702T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
746 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1045 PM EDT
* AT 746 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOMERSET...BURNSIDE...PULASKI COUNTY PARK...NAOMI...NANCY...
ELIHU...FAUBUSH...SOMERSET PULASKI AIRPORT...TRIMBLE AND FERGUSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3711 8490 3713 8488 3713 8455 3699 8459
3699 8476 3703 8489 3705 8491
$$
GREIF4 follow-up statements
947
WGUS73 KJKL 020045
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
845 PM EDT WED JUL 1 2015
KYC199-020245-
/O.CON.KJKL.FF.W.0026.000000T0000Z-150702T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-
845 PM EDT WED JUL 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
WEST CENTRAL PULASKI COUNTY...
AT 842 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
CONTINUE FOR THIS PART OF PULASKI COUNTY.
6 TO 12 INCHES OF RUNNING WATER WAS REPORTED ON BURNETT ROAD IN THE
TOWN OF NANCY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOMERSET...BURNSIDE...PULASKI COUNTY PARK...NAOMI...NANCY...ELIHU...
FAUBUSH...SOMERSET PULASKI AIRPORT...TRIMBLE AND FERGUSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DO NOT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3711 8490 3713 8488 3713 8455 3699 8459
3699 8476 3703 8489 3705 8491
$$
GREIF107
WGUS73 KJKL 020124
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
924 PM EDT WED JUL 1 2015
KYC199-020245-
/O.CON.KJKL.FF.W.0026.000000T0000Z-150702T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-
924 PM EDT WED JUL 1 2015
...THIS IS A FLASH FLOOD EMERGENCY FOR THE SOMERSET AREA...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
WEST CENTRAL PULASKI COUNTY...
AT 921 PM EDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A
THUNDERSTORM OVER THE SOMERSET AREA. UP TO THREE INCHES OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS UNDERWAY.
THIS IS A FLASH FLOOD EMERGENCY FOR SOMERSET. SEEK HIGHER GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOMERSET...BURNSIDE...PULASKI COUNTY PARK...NAOMI...NANCY...ELIHU...
FAUBUSH...SOMERSET PULASKI AIRPORT...TRIMBLE AND FERGUSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3711 8490 3713 8488 3713 8455 3699 8459
3699 8476 3703 8489 3705 8491
$$
GREIF772
WGUS53 KJKL 020234
FFWJKL
KYC199-020415-
/O.EXT.KJKL.FF.W.0026.000000T0000Z-150702T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1034 PM EDT WED JUL 1 2015
...FLASH FLOOD EMERGENCY FOR SOMERSET...
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WEST CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1215 AM EDT
* AT 1033 PM EDT...LOCAL LAW ENFORCEMENT AND MEDIA REPORTED FLOODING
IN AND AROUND SOMERSET WITH CARS BEING INUNDATED. WHILE THE RAIN
HAS ENDED IT WILL TAKE A WHILE FOR THE FLOOD WATERS TO RECEDE.
THIS IS A FLASH FLOOD EMERGENCY FOR SOMERSET.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOMERSET...BURNSIDE...PULASKI COUNTY PARK...NAOMI...NANCY...
ELIHU...FAUBUSH...SOMERSET PULASKI AIRPORT...TRIMBLE AND FERGUSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3711 8490 3713 8488 3713 8455 3699 8459
3699 8476 3703 8489 3705 8491
$$
GREIF308
WGUS73 KJKL 020406
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1206 AM EDT THU JUL 2 2015
KYC199-020415-
/O.EXP.KJKL.FF.W.0026.000000T0000Z-150702T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-
1206 AM EDT THU JUL 2 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL PULASKI COUNTY WILL
EXPIRE AT 1215 AM EDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3711 8490 3713 8488 3713 8455 3699 8459
3699 8476 3703 8489 3705 8491
$$
GREIFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:54 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 1, 3:54 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 354 PM EDT WED JUL 1 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 347 PM EDT WED JUL 1 2015 FRONTAL ZONE REMAINS STRETCHED ACROSS EASTERN KENTUCKY THIS AFTERNOON...FROM NEAR PAINTSVILLE...OVER TO STANTON. ACTIVITY HAS INCREASED ALONG THIS CONVERGENCE ZONE THIS AFTERNOON...BUT LIMITED INSTABILITY AND SHEAR IS KEEPING EVERYTHING FAIRLY WEAK COMPARED WITH THE PAST FEW DAYS. OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION CONTINUES TO PUSH EAST WITH A BAND OF RAIN AND WILL BE EXITING EASTERN KENTUCKY OVER THE NEXT 2 TO 4 HOURS. QUESTION THEN TURNS TO WHAT HAPPENS OVERNIGHT. IT APPEARS WE MAY SEE MOST OF THE CURRENT ACTIVITY ALONG THE FRONTAL BOUNDARY DIE OFF AS INSTABILITY DECREASES THIS EVENING. THEN WE WILL TURN UPSTREAM TO SEE WHAT CONVECTION FIRES OFF OVER THE PLAINS AND EXACTLY WHERE THIS OCCURS. MODELS REMAIN VARIABLE ON TRACK OF MCS TONIGHT. GOING TO STAY FAIRLY CLOSE TO PREVIOUS FORECAST AND MAKE VERY FEW CHANGES GIVEN THE DEGREE OF UNCERTAINTY ON HOW TONIGHT WILL EVOLVE. ANY MCS WOULD LIKELY BE APPROACHING THE AREA TOWARDS DAYBREAK...SO HAVE GONE WITH THE HIGHEST POPS LATE TONIGHT. WHATEVER IS LEFT FROM OVERNIGHT MCS MAY TRACK ACROSS THE AREA ON THURSDAY...KEEPING THE WEATHER VERY UNSETTLED. A SHORTWAVE TROUGH WILL PUSH ACROSS THE AREA THURSDAY NIGHT...KEEPING THE THREAT OF RAIN GOING. DESPITE THE PERSISTENT WET WEATHER...TOO MUCH UNCERTAINTY ON RAINFALL AMOUNTS TO GO WITH A FLOOD WATCH AT THIS POINT. WILL JUST MAINTAIN THE MENTION OF LOCALLY HEAVY RAIN IN THE HWO. PW'S ARE FAIRLY HIGH WITH A STALLED FRONTAL BOUNDARY OVER THE REGION. THUS...IF WE CAN GET SOME TRAINING STORMS...THEN A BETTER FLOODING THREAT MAY BE REALIZED. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 354 PM EDT WED JUL 1 2015 PERIOD BEGINS WITH DECENT AGREEMENT IN THE OVERALL TROUGH STILL SET UP ACROSS THE EASTERN CONUS AND STRONG RIDGE IN THE WESTERN CONUS. MODELS ARE DIFFERING IN THE AMPLITUDE OF THE SHORTWAVE ENERGY DROPPING SE INTO THE REGION. THIS COULD HAVE IMPLICATIONS ON THE OVERALL SURFACE FEATURES THAT DEVELOP DURING THE FIRST PORTION OF THE LONG TERM. THEN TOWARD THE END OF THE PERIOD THE PATTERN LOOKS TO SHIFT FROM LONG WAVE TROUGH TO WEAKER TROUGHING ACROSS THE EAST WHILE RIDGING BREAKS DOWN IN THE WESTERN US. MODELS CONTINUE TO VERY IN THIS PERIOD...HOWEVER AGREE WITH A OVERALL CHANGE IN THE PATTERN. SURFACE BOUNDARY WILL CONTINUE TO MEANDER ACROSS THE REGION THROUGH THE FIRST PART OF THE LONG TERM. THERE REMAINS A FAIR AMOUNT OF VARIABILITY IN EXACT LOCATION OF THE BOUNDARY FROM MODEL TO MODEL. THIS WILL LEAD TO CONTINUED UNSETTLED CONDITIONS ACROSS THE REGION. GIVEN THIS QUASISTATIONARY BOUNDARY AND MULTIPLE UPPER LEVEL DISTURBANCES WILL LEAD TO POTENTIAL HEAVY RAINFALL OVER SOME AREAS THROUGH THE PERIOD...HOWEVER A FAIR AMOUNT OF UNCERTAINTY STILL EXISTS IN EXACT LOCATION OF HEAVIEST QPF. ANOTHER COLD FRONT APPROACHES DURING THE LATE PORTION OF THE PERIOD THAT WILL INCREASE POPS SLIGHTLY LATE TUESDAY INTO WEDNESDAY. GIVEN VARIABILITY IN THE FRONT AND OVERALL PATTERN CHANGE STUCK CLOSE TO MODEL BLENDS IN THE LONG TERM FORECAST. OVERALL TEMPERATURES THROUGH THE PERIOD WILL REMAIN NEAR TO BELOW NORMAL GIVEN THE UNSETTLED PATTERN AND TROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 145 PM EDT WED JUL 1 2015 WHILE VFR CONDITIONS HAVE RETURNED TO THE AREA THIS AFTERNOON...CIGS WILL LIKELY COME BACK DOWN TONIGHT AS A FRONTAL ZONE REMAINS DRAPED ACROSS EASTERN KENTUCKY. THUS...EXPECT CLOUDS TO LOWER THROUGH THE NIGHT FALLING BACK TO IFR BY LATE TONIGHT. ITS POSSIBLE STRATUS COULD BUILD DOWN ONTO THE RIDGES...CREATING SOME POCKETS OF DENSE FOG FOR AIRPORTS ON THE RIDGES. WILL HAVE TO MONITOR THAT TONIGHT. A BAND OF SHOWERS/STORMS WILL PUSH EAST ACROSS SOUTHERN KENTUCKY THIS AFTERNOON...BUT THEN UNCERTAINTY INCREASES TONIGHT AS A POTENTIAL MCS ORGANIZES UPSTREAM. DEPENDING ON WHERE THIS FEATURE TRACKS...WE MAY GET MORE RAIN/STORMS LATE TONIGHT INTO TOMORROW MORNING. HOWEVER...TOO MUCH UNCERTAINTY AT THIS TIME TO JUMP ON THIS IDEA. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAS LONG TERM...DJ AVIATION...KAS
Hazardous weather outlook, Jul 1, 3:55 PM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 355 PM EDT WED JUL 1 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-022300- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 355 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. THUNDERSTORMS ARE POSSIBLE AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM THURSDAY THROUGH TUESDAY. IN ADDITION...LOCALLY HEAVY RAIN IS A CONCERN FROM THURSDAY THROUGH SUNDAY...LEADING TO THE POSSIBILITY OF MINOR FLOODING. THE GREATEST THREAT WILL BE FOR THOSE LOCATIONS THAT SEE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KAS/DJ
In the hours before
Local storm report, Jul 1, 4:53 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
453 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG 1 E FAUBUSH 37.07N 84.81W
07/01/2015 PULASKI KY LAW ENFORCEMENT
BARN AND TREES BLOWN DOWN NEAR THE INTERSECTION OF KY-196
AND KY-1664.
&&
KASSpecial weather statement, Jul 1, 7:28 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
728 PM EDT WED JUL 1 2015
KYZ068-069-079-080-020030-
PULASKI-ROCKCASTLE-JACKSON-LAUREL-
728 PM EDT WED JUL 1 2015
...A STRONG THUNDERSTORM WILL AFFECT PULASKI...ROCKCASTLE...
JACKSON...LAUREL...
AT 726 PM EDT...A STRONG THUNDERSTORM WAS OVER NANCY...OR 8 MILES
WEST OF SOMERSET...MOVING EAST AT 40 MPH. TORRENTIAL RAINFALL IS
OCCURRING WITH THIS STORM...WHICH WILL CAUSE PONDING OF WATER ON
ROADWAYS. LOCALIZED FLOODING IS ALSO POSSIBLE. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...LONDON...SCIENCE HILL...BURNSIDE...PULASKI COUNTY PARK...
HAZEL PATCH...NAOMI...BENT...BERNSTADT...EAST BERNSTADT...CANE
CREEK...GENERAL BURNSIDE S.P....HIGHTOP...MERSHONS...ELIHU...
ROCKCASTLE SPRINGS...TUTTLE...SHOPVILLE...HOGUE AND RUTH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HAL ROGERS PARKWAY BETWEEN MILE MARKERS 1 AND 11.
INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 31 AND
53.
KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 11.
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
40.
LOUIS B. NUNN PARKWAY
&&
LAT...LON 3733 8397 3720 8394 3711 8391 3704 8390
3704 8392 3701 8393 3697 8467 3698 8468
3698 8470 3697 8473 3696 8478 3698 8479
3700 8485 3714 8487
TIME...MOT...LOC 2326Z 261DEG 35KT 3707 8477
ARThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:07 PM EDT | Special Weather Statement | JKL | Breathitt, Estill, Lee | 23 min |
| Jun 30, 8:31 PM EDT | Special Weather Statement | JKL | Perry | 29 min |
| Jun 30, 8:39 PM EDT | Special Weather Statement | JKL | Owsley | 36 min |
| Jul 1, 7:28 PM EDT | Special Weather Statement | JKL | Laurel, Pulaski | 62 min |
| Jul 1, 7:30 PM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.